# SDR SWIA2021081860351

- Difficulty date: July 2, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 601R332231
- Condition: Cracked
- Location: Lt Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINDSHIELD SIDE POST, CRACK RADIATING FORWARD OUT OF THE TOP BARREL NUT HOLE.     (C-CHECK RO 8/16/2021)    REMOVED AND REPLACED LH WINDSHIELD SIDE POST, REF. CRJ700 SRM 51-42-21-001-001-A01 AND DRAWING 601R3307 REV. U. PRESSURIZATION LEAK CHEAK GOOD. SEE CONTINUATION CARD FOR MORE DETAILS.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
